# SDR CA020130008

- Difficulty date: January 19, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 11,329 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Bracket
- Part number: 12139902
- Condition: Cracked
- Location: Seat
- Part time: 13,347 hours, 15,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THIRD INSPECTION WE FOUND NINE SEAT BRACKET CRACKED.  THE CRACK WAS GENERATED FROM THE REAR THRU THE HOLE ADJACENT TO THE BEND.AFTER FLEET INVESTIGATION WE FOUND 33 BRACKET CRACKED.
